RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 171–181 (Mi zvmmf5275)  

This article is cited in 1 scientific paper (total in 1 paper)

A completely conservative difference scheme for equations of gas dynamics in Euler variables

A. V. Kuz'min, V. L. Makarov, G. V. Meladze

Kiev, Tbilisi

Full text: PDF file (851 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 187–198

Bibliographic databases:

UDC: 519.6:533.7
MSC: Primary 76N15; Secondary 65N06
Received: 22.02.1979

Citation: A. V. Kuz'min, V. L. Makarov, G. V. Meladze, “A completely conservative difference scheme for equations of gas dynamics in Euler variables”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 171–181; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 187–198

Citation in format AMSBIB
\Bibitem{KuzMakMel80}
\by A.~V.~Kuz'min, V.~L.~Makarov, G.~V.~Meladze
\paper A completely conservative difference scheme for equations of gas dynamics in Euler variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 171--181
\mathnet{http://mi.mathnet.ru/zvmmf5275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564787}
\zmath{https://zbmath.org/?q=an:0441.76065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 187--198
\crossref{https://doi.org/10.1016/0041-5553(80)90072-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5275
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Poveschenko, M. E. Ladonkina, V. O. Podryga, O. R. Ragimli, Yu. S. Sharova, “Ob odnoi dvukhsloinoi polnostyu konservativnoi raznostnoi skheme gazovoi dinamiki v eilerovykh peremennykh s adaptivnoi regulyarizatsiei resheniya”, Preprinty IPM im. M. V. Keldysha, 2019, 014, 23 pp.  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020